# SDR ALGA100083

- Difficulty date: February 5, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N5NBGS
- Make and model: Bell 412
- Aircraft serial: 33186
- Aircraft time: 6,207 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Debonded
- Location: M/R Spindle
- Part time: 4,199 hours
- Component: Spindle
- Component part number: 412010190103
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELASTOMERIC BEARING COMPLETELY UNBONDED FROM SPINDLE / REPLACED WITH NEW/SERVICEABLE PART BY FIELD MAINTENANCE.
